Communications in Mathematical Sciences
Volume 16 (2018)
Large deviation for the stochastic 2D primitive equations with additive Lévy noise
Pages: 165 – 184
The two dimensional Primitive Equations with Lévy noise are studied in this paper. A number of exponential estimates of the solutions as well as the exponential convergence of the approximating solutions have been established, finally, a large deviation principle has been obtained.
primitive equation, Lévy noise, large deviation principle
2010 Mathematics Subject Classification
35Q99, 60H15, 76M35, 86A05, 86A10
Supported in part by a China NSF Grant No. 11531006, 11171158, 11701269, PAPD of Jiangsu Higher Education Institutions, and Jiangsu Center for Collaborative Innovation in Geographical Information Resource Development and Application.
Received 12 April 2016
Accepted 11 October 2017
Published 29 March 2018